# SDR SWAA2014042427340

- Difficulty date: April 24, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 42,053 hours, 28,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0200200005
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY EXIT ROW SIGN COVER LOOSE.  SECURED SIGN IAW AMM.
